# SDR P5CA9700467

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE DENT IN NR 1 ENG NOSE COWL APPROX 8 O'CLOCK POSITION.  REMOVED DAMAGED SKIN AND POTTED CORE FAB FILLER/DOUBLER AND BONDED PARS ON NOSE COWL IAW BOEING SRM 51-40-06, 54-32-03 AND 51-24-11.
